RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 3, Pages 573–576 (Mi dan31369)  

MATHEMATICS

On reflexive spaces generalizing the reflexive space of Orlicz

G. Ya. Lozanovskii


Full text: PDF file (520 kB)

Bibliographic databases:
Presented: Л. В. Канторович
Received: 06.01.1965

Citation: G. Ya. Lozanovskii, “On reflexive spaces generalizing the reflexive space of Orlicz”, Dokl. Akad. Nauk SSSR, 163:3 (1965), 573–576

Citation in format AMSBIB
\Bibitem{Loz65}
\by G.~Ya.~Lozanovskii
\paper On reflexive spaces generalizing the reflexive space of Orlicz
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 3
\pages 573--576
\mathnet{http://mi.mathnet.ru/dan31369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0192313}


Linking options:
  • http://mi.mathnet.ru/eng/dan31369
  • http://mi.mathnet.ru/eng/dan/v163/i3/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019